Finite-time stability theorems of homogeneous stochastic nonlinear systems

Yin, Juliang, Khoo, Suiyang and Man, Zhihong 2017, Finite-time stability theorems of homogeneous stochastic nonlinear systems, Systems and control letters, vol. 100, pp. 6-13, doi: 10.1016/j.sysconle.2016.11.012.

Attached Files
Name Description MIMEType Size Downloads

Title Finite-time stability theorems of homogeneous stochastic nonlinear systems
Author(s) Yin, Juliang
Khoo, Suiyang
Man, Zhihong
Journal name Systems and control letters
Volume number 100
Start page 6
End page 13
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-02
ISSN 0167-6911
Keyword(s) Finite-time stochastic stability
Stochastic nonlinear systems
Homogeneous Lyapunov functions
Language eng
DOI 10.1016/j.sysconle.2016.11.012
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2016, Elsevier
Persistent URL

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 94 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 05 Apr 2017, 11:00:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact